# SDR 29GA2024042200001

- Difficulty date: April 22, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N705SV
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 1038
- Aircraft time: 15,701 hours, 13,976 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Handler Error
- Location: Rt Fuselage
- Stage of operation: EX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND OPERATION OF MSN 1038 AT FFL AIRPORT (FORT LAUDERDALE USA) ON MAY 01ST 2024, THE AIRCRAFT (STATIC) WAS IMPACTED AT HIGH SPEED BY A BAGGAGE CART AT LEVEL OF RH FR22. AFTER PRELIMINARY INSPECTION AS PER INSPECTION LIST REF. ES_00238510_01_A, THE A/C RH LATERAL UPPER SKIN PANEL P/N S53371322-256 (REF. SRM 533122-03-A01 ITEM 1C) AND RH LATERAL LOWER SKIN PANEL P/N S53371323-200 (REF. SRM 533124-03-A01 ITEM 1C) WAS FOUND HEAVILY DEFORMED FROM FR21 TO 23 (CENTERED AROUND FR22) AND FROM STR9 TO STR15 RH. CORRECTIVE ACTION: REPAIRED DAMAGED AREA IAW ATR SRAS ES_00240427_01 REPLACED FRAME 22 STRINGERS 10- 12 AND FUSELAGE SKIN FROM FRAME 21-23. ADDED DOUBLER TO DAMAGED SKIN AT FRAME 20 FROM STRINGER 14-15.
